MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 IN,PREMIUM END406; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 IN,PREMIUM END406; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2872
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient has deep tissue sheering of the dermis and subcutaneous tissue.The user facility feels that the surface grips at the shoulders and pushes the patient down into the surface.Additional information regarding the pressure injury has been requested from the customer.
 
Additional Manufacturer Narrative
The device evaluation has been completed and section h codes have been updated to reflect this.Additional information regarding the alleged injury has been provided by the user facility and updated under section b5.
 
Event or Problem Description
It was reported that a patient sustained a pressure injury while using the isotour surface in the icu.The user facility stated that all turning and injury prevention protocols were followed; however, due to the patient's skin condition and braden scores they were at risk for developing a pressure injury before being placed on the isotour surface.There are a number of different factors that contribute to pressure injuries, such as nutrition, skin condition, moisture and pressure injury treatment protocol.Given that all factors that are within stryker¿s control were evaluated and found to be operating as intended, it was determined that there were no defects found with the isotour surface that would have potentially caused or contributed to the alleged pressure injuries.

Brand Name
ISOTOUR, 84 IN,PREMIUM END406
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11962223
Report Number0001831750-2021-00950
Device Sequence Number4247096
Product Code IKY
UDI-Device Identifier07613327424607
UDI-Public07613327424607
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2872
Device Catalogue Number2872000011
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;